# SDR SWIA202264208

- Difficulty date: January 23, 2022
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N116SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000411
- Aircraft time: 20,460 hours, 11,133 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER FUSELAGE III FRAME.88 CORRODED AT STR.28R FORWARD OF THE WASTE BOX.     (C-CHECK RO 2/11/2022)    REMOVED AND REPLACED CENTER FUSELAGE III BOTTOM SECTION OF FRAME 88  REF EMB SRM 51-40-08,INSTALLATION OF ORIGINAL SHEAR CLIP AND  NEW FR 88 WITH SAME PART NUMBER AS OLD FR88 DOESN'T EFFECT WEIGHT AND BALANCE
